View Full Version : severe thinning/shedding at sides and back

10-11-2010, 05:34 PM
ok, so ive been on Propecia for one year now and the crown, vortex and frontal areas remain the same but ive noticed within the last few months that my sides and back have thinned severely, especially my sides.

If Propecia isnt working on the sides for me, then i will have no choice but to shave my head and drop the Propecia if it continues to get worse.

This is a final call really, i just want to put this grief behind me and move on if there is nothing out there that will work for me that is. Do i except my fate or is there another product that may help me?

My theory is that if the Propecia wont halt or slow down my thinning sides, then what chance have the Placebo products got that are mentioned on this forum, such as Vitamins, Zinc, iron, Fish Oil, Nizoral Shampoo. Propecia is by far the most effective product we have that halts/slows down hair loss, its just a shame that it isnt working for me as well as it is other people.

I see no other product out there really. After Propecia, it seems like its clutching on straws time...............

10-11-2010, 05:41 PM
Are you talking about temple hairloss? How old are u?

10-12-2010, 05:42 PM
im 25, the temples have receded but have remained the same for over a year now. But, both sides are shedding/thinning quite rapidly. I must just have a severe case of MPB.